Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 88, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 29, 2008, 5:18 PM EDT for Chautauqua County, New York. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2008, 5:18 PM EDT (21:18 UTC)
- Expired
- Jun 29, 2008, 6:05 PM EDT
- In force
- 47 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 110 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:50 PM EDT | TSTM WND DMG | 5 Se Jamestown, NY | LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 12:11 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBUF 292119
SVRBUF
NYC013-292215-
/O.NEW.KBUF.SV.W.0088.080629T2118Z-080629T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
518 PM EDT SUN JUN 29 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK
* UNTIL 615 PM EDT
* AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15
MILES SOUTHWEST OF LAKEWOOD...OR 18 MILES SOUTHWEST OF JAMESTOWN...
AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BUSTI BY 535 PM EDT...
KIANTONE BY 545 PM EDT...
FREWSBURG BY 555 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4200 7917 4199 7960 4205 7961 4221 7906
4200 7906 4199 7915
TIME...MOT...LOC 2118Z 255DEG 25KT 4197 7951
$$
HITCHCOCK1 follow-up statement
000
WWUS51 KBUF 292205
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
604 PM EDT SUN JUN 29 2008
NYC013-292214-
/O.CAN.KBUF.SV.W.0088.000000T0000Z-080629T2215Z/
CHAUTAUQUA NY-
604 PM EDT SUN JUN 29 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAUTAUQUA COUNTY
IS CANCELLED...
AT 604 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN CANCELLED.
PLEASE REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT FOR RELAY TO
THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR WESTERN NEW YORK.
LAT...LON 4200 7917 4199 7960 4205 7961 4221 7906
4200 7906 4199 7915
TIME...MOT...LOC 2204Z 255DEG 25KT 4205 7909
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:17 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 29, 3:17 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 317 PM EDT SUN JUN 29 2008 .SYNOPSIS... LOW PRESSURE THAT BROUGHT VERY UNSETTLED WEATHER THE PAST FEW DAYS WILL GRADUALLY LOOSE ITS INFLUENCE ON AREA AREA AS IT LIFTS NORTH ACROSS QUEBEC PROVINCE MONDAY AND TUESDAY. THE NEXT BEST CHANCE FOR SHOWERS WILL BE WEDNESDAY NIGHT AND THURSDAY WHEN A COLD FRONT DROPS SOUTH ACROSS NEW YORK STATE. HIGH PRESSURE FOLLOWING THE FRONT WILL THEN BRING DRY WEATHER FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH MONDAY/... A VERY INTERESTING AFTERNOON TO SAY THE LEAST WITH A LINE OF SEVERE THUNDERSTORMS OVER THE EXTREME WESTERN PART OF THE STATE AS OF 19Z...TRACKING EASTWARD. THIS LINE FORMED RIGHT ALONG THE DEW POINT FRONT. THE ACTIVITY HAS BEEN ENHANCED ALONG LAKE BREEZE AND OUTFLOW BOUNDARIES. MOST OF THE SEVERE REPORTS HAVE BEEN HAIL BUT SOME WIND DAMAGE HAS ALSO BEEN REPORTED. THIS LINE WILL CONTINUE TO MOVE EAST LATE THIS AFTERNOON INTO THIS EVENING. THE SEVER THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM BUT WESTERN AREAS WILL LIKELY BE CANCELLED EARLIER THAN THAT. AFTER THE LINE OF THUNDERSTORMS PASSES...THE BULK OF THE RAIN WILL BE OVER FOR THE NIGHT BUT WE CANNOT RULE OUT A LINGERING SHOWER OR TWO AS OUR FLOW WILL REMAIN CYCLONIC AT ALL LEVELS. FOCUS POINTS WILL BE WELL TO OUR EAST. CONSIDERING THE AOUNT OF RAIN ACROSS THE AREA ALONG WITH LIGHT WINDS LOWER VISIBILITIES IN FOG ARE EXPECTED FOR A FEW HOURS TOWARD DAYBREAK. A NOTICEABLY COOLER AIR MASS WILL BE IN PLACE ACROSS OUR REGION MONDAY IN A CONTINUED CYCLONIC FLOW AT ALL LEVELS. WITH 850 MB TEMPERATURES DROPPING TO AROUND PLUS 10C WE WILL LIKELY SEE DAYTIME HIGHS AROUND 70 WEST AND 75 EAST. A COUPLE OF MORE SHORT WAVES SWINGING THROUGH THE BASE OF THE UPPER TROUGH WILL PROVIDE A FOCUS AREA FOR MORE SHOWERS AND POSSIBLE THUNDERSTORMS. MODEL SOUNDINGS ARE INDICATING LIFTED INDICES LOWER THAN ZERO WITH CONVECTIVE TEMPERATURES AROUND 70. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... THE STUBBORN UPPER LEVEL TROUGH WILL FINALLY LOOSE ITS GRIP ON OUR AREA AS IT PULLS OFF TO THE EAST MONDAY NIGHT AND TUESDAY. A FEW SHOWERS MAY LINGER INTO TUESDAY MORNING EAST OF LAKE ONTARIO...BUT THE REST OF THE AREA SHOULD SEE SHOWERS ENDING FROM WEST TO EAST MONDAY NIGHT AS DRIER AIR ADVECTS IN FROM THE WEST. HIGH PRESSURE RIDGING NORTH INTO THE LOWER GREAT LAKES WILL THEN BRING MAINLY DRY CONDITIONS ON TUESDAY WITH TEMPERATURES REBOUNDING INTO THE 70S. WEDNESDAY WILL START OUT DRY...BUT A FEW SHOWERS MAY DEVELOP OVER OUR LAKE ONTARIO COUNTIES AS LOW LEVEL MOISTURE BEGINS TO POOL AHEAD OF A COLD FRONT THAT WILL BE PUSHING THROUGH THE CENTRAL GREAT LAKES. WEDNESDAY WILL ALSO FEATURE AN INCREASE IN HUMIDITY WITH TEMPERATURES WARMING INTO THE LOWER 80S AS 850MB TEMPERATURES WARM TO ABOUT 16C. && .LONG TERM /THURSDAY THROUGH SUNDAY/... EXPECT MORE WIDESPREAD SHOWERS AND POSSIBLE THUNDERSTORMS THURSDAY AS THE CENTRAL GREAT LAKES COLD FRONT DROPS SOUTH ACROSS NEW YORK STATE ON THURSDAY. HIGH PRESSURE AND DRIER AIR BUILD INTO NEW YORK STATE THURSDAY NIGHT AND FRIDAY AS THE COLD FRONT STALLS JUST SOUTH OF PA. A WEAK WAVE MOVING EAST ALONG THE STALLED FRONT MAY BRING SOME INCREASE IN CLOUDS TO THE SOUTHERN TIER ON SATURDAY...BUT NO PCPN IS EXPECTED AT THIS TIME. TEMPERATURES WILL AVERAGE SLIGHTLY BELOW AVERAGE DURING THIS PERIOD. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... AN ACTIVE AFTERNOON WITH A LINE OF POTENTIALLY SEVERE THUNDERSTORMS TRACKING EASTWARD ACROSS THE REGION...BEGINNING AROUND 18Z AT KBUF...KIAG AND KJHW...19Z AT KROC AND 21Z KART. IFR OR LOWER CONDITIONS WILL ACCOMPANY THE STORMS ALONG WITH WIND GUSTS IN EXCESS OF 40 KNOTS. ON THE OTHER SIDE OF THE FRONT RAIN WILL COME TO AN END BUT CIGS WILL LIKELY DROP TO MVFR AND VSBYS WILL DROP IN LIGHT FOG. MOST AREAS WILL DROP TO IFR LATE TONIGHT AS LIGHT WINDS AND RAIN SOAKED GROUND LEAD TO LIGHT FOG AND A STRATUS LAYER. IMPROVEMENTS ARE EXPECTED MONDAY MORNING BUT ANOTHER ROUND OF SHOWERS OR THUNDERSTORMS IS POSSIBLE BY LATE MORNING. OUTLOOK... TUESDAY...GENERALLY VFR. WEDNESDAY...GENERALLY VFR. THURSDAY...MVFR/SHOWERS AND THUNDERSTORMS. FRIDAY...VFR. && .MARINE... EXPECT UNSETTLED WEATHER CONDITIONS ON BOTH LAKES THROUGH THE REST OF THE WEEKEND INTO EARLY NEXT WEEK AS A SLOW MOVING LOW TRACKS ACROSS SOUTHERN ONTARIO AND QUEBEC. SMALL CRAFT ADVISORIES ARE NOT EXPECTED DURING THIS PERIOD. INCREASING SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD MAY RESULT IN SMALL CRAFT ADVISORY CONDITIONS ON LAKE ERIE WEDNESDAY NIGHT AND THURSDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TJP NEAR TERM...SAGE SHORT TERM...TJP LONG TERM...TJP AVIATION...SAGE MARINE...TJP
Hazardous weather outlook, Jun 29, 4:10 AM EDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 410 AM EDT SUN JUN 29 2008 NYZ001>008-010>014-019>021-085-300815- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 410 AM EDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED ALL OF WESTERN AND NORTH CENTRAL NEW YORK UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY AND TONIGHT. THE MAIN THREAT WILL BE FOR STRAIGHT LINE DAMAGING WINDS...WITH A LESSER CHANCE OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-300815- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 410 AM EDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS PLACED ALL OF THE EASTERN GREAT LAKES...INCLUDING LAKES ERIE AND ONTARIO...UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TODAY AND TONIGHT. THE MAIN THREAT WILL BE FOR WIND GUSTS OVER 50 KNOTS...WITH A LESSER CHANCE OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, Jun 29, 2:40 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
240 PM EDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL ALBION 43.25N 78.19W
06/29/2008 E0.75 INCH ORLEANS NY LAW ENFORCEMENT
&&
DTHOMASLocal storm report, Jun 29, 3:07 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 2 E CHEEKTOWAGA 42.91N 78.71W
06/29/2008 ERIE NY PUBLIC
LARGE TREE LIMBS DOWN FROM T-STORM WINDS, COMO PARK BLVD
NEAR BELLEVUE
&&
DTHOMASLocal storm report, Jun 29, 3:39 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
339 PM EDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM TSTM WND DMG HAMLIN 43.30N 77.92W
06/29/2008 MONROE NY PUBLIC
TREES DOWN FROM THUNDERSTORM WINDS AT GOLF COURSE
&&
DTHOMASLocal storm report, Jun 29, 4:12 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
412 PM EDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG YORKSHIRE 42.52N 78.48W
06/29/2008 CATTARAUGUS NY LAW ENFORCEMENT
TELEPHONE POLE DOWN
0306 PM TSTM WND DMG MACHIAS 42.42N 78.50W
06/29/2008 CATTARAUGUS NY LAW ENFORCEMENT
TREES DOWN
&&
DTHOMASLocal storm report, Jun 29, 4:38 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
438 PM EDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TSTM WND DMG GROVELAND 42.64N 77.79W
06/29/2008 LIVINGSTON NY LAW ENFORCEMENT
TREES DOWN NEAR ROUTE 63
&&
DTHOMASLocal storm report, Jun 29, 4:54 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
454 PM EDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG PIKE 42.56N 78.15W
06/29/2008 WYOMING NY LAW ENFORCEMENT
2 TELEPHONE POLES DOWN
&&
DTHOMASThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:35 PM EDT | Areal Flood Advisory | BUF | Allegany, Cattaraugus | 84 min |
| Jun 29, 1:00 PM EDT | Special Marine Warning | BUF | 112 min | |
| Jun 29, 1:03 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 57 min |
| Jun 29, 1:07 PM EDT | Special Marine Warning | BUF | 103 min | |
| Jun 29, 1:13 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 77 min |
| Jun 29, 1:46 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 74 min |
| Jun 29, 2:07 PM EDT | Severe Thunderstorm Warning | BUF | Orleans | 53 min |
| Jun 29, 2:23 PM EDT | Special Marine Warning | BUF | 97 min | |
| Jun 29, 2:25 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 35 min |
| Jun 29, 2:33 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 27 min |
| Jun 29, 2:55 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 65 min |
| Jun 29, 3:34 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 56 min |
| Jun 29, 3:51 PM EDT | Special Marine Warning | BUF | 54 min | |
| Jun 29, 4:01 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jun 29, 4:11 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 79 min |
| Jun 29, 4:24 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 21 min |
| Jun 29, 4:31 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 74 min |
| Jun 29, 4:43 PM EDT | Special Marine Warning | BUF | 32 min | |
| Jun 29, 4:49 PM EDT | Special Marine Warning | BUF | 116 min | |
| Jun 29, 4:54 PM EDT | Severe Thunderstorm Warning | BUF | Wayne | 63 min |
| Jun 29, 5:01 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jun 29, 5:10 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 48 min |
| Jun 29, 5:18 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 72 min |
| Jun 29, 5:39 PM EDT | Tornado Warning | BUF | Cattaraugus, Chautauqua | 41 min |
| Jun 29, 5:43 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson | 22 min |
| Jun 29, 6:44 PM EDT | Special Marine Warning | BUF | 41 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.